| Catalog Number |
309574 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: drug & food control pharmaceutical & herbal medicines registration & control admin.Device evaluated by mfr? a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that before use of the bd¿ luer-lok syringe oil droplets are seen on the piston of all syringes.
Additional Manufacturer Narrative
H.6.Investigation summary: three photos were received and evaluated.The photos depicted a plunger rod with stopper attached.A small amount of what appeared to be silicone was visible on the stopper surface.The amount observed was a normal amount that could be expected for this product per product specification.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.The reported defect was not identified in the samples received.Please note that silicone is an inert, non-toxic medical substance used as a lubricant for disposable hypodermic products.It is an integral part of the syringe, enabling it to perform as required in various clinical applications and does not present a safety or efficacy issue nor does it impact product function.The silicone application process is designed to provide an even distribution of silicone on the interior of the syringe barrel.Silicone has been in use in this application for over 20 years.No reports are known of adverse clinical effects associated with these products and unintentional delivery of silicone fluid lubricant.
Event or Problem Description